# SDR ANCF200400013

- Difficulty date: June 11, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- Aircraft time: 58,638 hours, 12,465 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE. LT ENGINE BLEED OFF AND BLEED LIGHT ILLUMINATED.  REMOVED AND REPLACED TEMP SENSOR FAN MODULATING VALVE.  IAW AMM 36-11-17 PG 401 TEST SATISFACTORY.  CABIN ALT AND CABIN ALTITUDE LIGHTS ILLUMINATE EICAS MSG CABIN ALTITUDE WAS UNABLE TO RESTORE.  CABIN PRESS USING MANUAL MODE.  P/N 773284-6  S/N 900210.  CABIN PRESS CONTROLLER BITE PERFORMED, IAW FIM 21-30-00/101 FIG 104  IT WAS FOUND CONTROLLER FAULT.  REMOVED AND REPLACED THE 2 CABIN PRESS CONTROLLER, IAW AMM 21-31-02 P 401   OPERATIONALS CHECKS SATISFACTORY.P/N 2117388-6, S/N 10-1976 AND S/N 18-1346
